# SDR WX0A2015081172783

- Difficulty date: August 4, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,649 hours, 24,631 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 1058V04002
- Part serial: 4039
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, CLEARANCE ON RNWY 23 AS RT ENG WAS PRODUCING ZERO THRUST WITH THRUST LEVER FULL FWD.  R & R R ENG START BLEED VLV IAW AMM 75-31-04.  OPERATIONS CHECKED GOOD ON GND RUN-UP IAW AMM 71-00-00.
